MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier - requested, not provided, date of birth - requested, not provided, weight - requested, not provided, ethnicity - requested, not provided, race - requested, not provided, implanted date: device was not implanted, explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record of the product code/lot# combination was conducted with no findings.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.- attachment: (b)(4).
 
Event or Problem Description
Per medwatch (b)(4) received by terumo: the patient presented with an intracranial hemorrhage and ct findings suggestive of an arteriovenous malformation.Patient underwent a diagnostic cerebral angiogram.During removal of the needle and wire, 1 cm of frayed wire was retained in the subcutaneous tissue.The patient had a history of hypoplastic left heart syndrome presenting with an intracranial hemorrhage.

Brand Name
PINNACLE PRECISION ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7309738
Report Number1118880-2018-00009
Device Sequence Number14015500
Product Code DYB
UDI-Device Identifier00389701010762
UDI-Public00389701010762
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberN/A
Device Catalogue Number70-4160
Device Lot NumberUP07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR